# SDR CALA2023020100281

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 86,535 hours, 34,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5348008224600
- Condition: None
- Location: Lh Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR68 WEB HORIZONTAL FLANGE AND INNER CAP AT DOOR STOP #1 HAS A CRACK INDICATION GEN BY V061632 ON HAECO LCQ NR#9290112(44112) INTERIM REPAIR, REQUIRING REPETITIVE INSPECTION (RIR). ACCOMPLI R PART 2A OF THE LATEST REVISION OF ECRA 5341-01365 ON OR BEFORE TFC, THEREAFTER. SH INITIAL INSPECTION ON FRAME REPAIR AT LH FR68 STR22 REPAIR PE 54,099 TFC. ACCOMPLISH REPEAT INSPECTIONS NOT TO EXCEED 19,700 REPAIRED LH FR68 WEB HORIZONTAL FLANGE AND INNER CAP AT DOOR STO P #1 IAW ECRA 5341-01365. REF LCQ NR 9290112. REPAIR IS A CAT B, LH FR68 STR22 FRAME INNER WEB REPAIR PERFORMED PER PART 1 OF ECR TOMC-APPROVAL FROM SC1ELBYC COMMENT A 5341-01365. PER PART 1 STEP 2- ACCOMPLISH INITIAL INSPECTIONS ON FRAME REPAIR AT LH FR68 STR22LH PER PART 2A OF THE LATEST REV ISION OF ECRA / 5341-01365 ON OR BEFORE THE AIRCRAFT REACHES 54,09 9 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS NOT T O EXCEED INTERVALS OF 19,700 FLIGHT CYCLES THEREAFTER. QC REVIEWED QC REVIEWED INIT : 54,099 TAFC {INIT WILL ITO TO RIR} RIR  : 19,700 F/C..............AS/U393878 RECORDS UPDATE
